# SDR CA020808004

- Difficulty date: July 29, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Make and model: Boeing 727171C
- Aircraft time: 45,977 hours
- Engine: Pwa JT8D7A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Part number: 700842A
- Condition: Failed
- Location: Nr 3 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: E, A, H

## Discrepancy

(CAN) DURING CRUISE NR 3 ENGINE GENERATOR TRIPPED - CSD OIL PRESSURE WAS LOW AND TEMP HIGH, DISCONNECT FAILED. ENGINE SHUTDOWN AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT, YEG AIRPORT RESCUE WAS IN ATTENDANCE BUT NO ACTION WAS TAKEN OR REQUIRED. CSD WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
